Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Rashes on vagina, anus.Taken treatment, no use. What could be this?

Hi, I have a severe rash on my vagina and anus. I've been to the doctor and been treated for eczema, Psoriasis, yeast infection and urinary tract infection. However none of this has helped. I've been checked for std's and i don't have any of those either. Please help! I've been itchy, inflamed and bleeding for almost 6 months now! i can't concentrate or go about my normal activities. I can't have sex or any of that! I hate this! i really need answers! any suggestions to what it might be? Could it be an allergic reaction to something? I'm on the pill,,, could it be caused by that? No creme helps! and most nights i can't sleep because of it. I'm only 19 and don't think i can continue to live like this! i need a cure!
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
Hi Ally,
Welcome and thanks for posting your query to HCM.
I can make out the level of stress you are passing through because of the undiagnosed rash. You have not described about the waxing and waning of the episodes or any relief from the rash in these 6 months, recurrences and or any relief of any sort from various type of treatments. Anyhow, after reading your problem there are many a possibilities which you have already mentioned. Your diagnosis can be made by simple investigations like KOH mount, Culture and sensitivity for bacteria and fungus and last but not the least by simple biopsy (most diagnostic). I can make out three important diagnosis from the query:
1. Lichen simplex chronicus: A condition of thickening of skin due to continuous itch -scratch - itch cycle.
2. Infected Scabies: Condition caused by infection by a mite which causes mainly nocturnal itching
3.Resistant Tinea cruris : Fungal infection of the area which is not curable by application of common antifungals. This requires latest antifungals to which the fungus will respond.
You should meet a proper dermatologist who can diagnose and treat the possible problem at the est. You stop all the cream applications( as multiple application s also aggravate the situation) and can do simple sitz bath ( luke warm saline water compression) for multiple time a day and can take round the clock non-sedating anti-histaminic coverage till the time you meet a dermatologist.
With best health wishes,
Dr Sanjay K Kanodia
MD ( Dermatology and STD/ Venereology)
Answered: Sat, 20 Apr 2013
I find this answer helpful
  User's Response
It seems to be allergic dermatitis.
have you started some medication which is new? and for what is that medication?
Another thing is are you having your menstrual cycle normal?
Any complaints on passing urine?
have you had unprotected sex preceding this problem?

How to manage?
1. Use cotton undergarments and do not keep your dressed for long hours in a single dress.

2. Maintain genital hygeine.

3. use coconut oil to apply on the rashes.

4. No sex till you recover from this problem.

5. drink lots of water and you can have a couple of crushed cloves of garlic with a cup of lukewarm water daily. if you find it affecting you adversely then discontinue.

6. avoid spicy and junk food.

7. have faith in your doctor, it might take sometime.

You can also consult Homoeopathy, it is also quiet effective.

Wish you a speedy recovery to health.

Dr.Rajinder Singh

Answered: Fri, 19 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor